# SDR 95ZZZX5120

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601DA
- Make and model: Piper PA-31-350
- Aircraft serial: 318453002
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 4098600
- Condition: Broken
- Location: Nlg
- Part time: 8,614 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ACTUATOR REINFORCEMENT BRACKET CRACKED AND FAILED.  NOSE GEAR COULD NOT FULLY ACTUATE MICROSWITCH IN DOWN POSITION.  RECOMMEND NEW REINFORCEMENT BRACKET BE ISSUED AS WAS DONE WITH TYPE AIRCRAFT MAIN GEAR REINFORCEMENT BRACKETS.
